# SDR ASAA2024112454673

- Difficulty date: November 24, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,644 hours, 12,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 500L, LOWER BULKHEAD ATTACH ANGLE CORRODED. S 25R - S 25L. GROUNDED - YES. REMOVED CORROSION FROM FWD PIT LOWER BULKHEAD ANGLE AT STA 500L IAW B737-900ER SRM 53-30-08-1A-1. MINIMUM ALLOWABLE REMAINING THICKNESS IS .056". REMAINING THICKNESS IS .020" AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-08-1A-1. REMOVED & INSTALLED NEW FWD PIT AFT LOWER BULKHEAD ANGLE AT STA 500L PN: 143A9485-35 IAW B737-900ER SRM 51-40-02- & SRM 51-40-05
